# SDR REXA200800003

- Difficulty date: January 18, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 11,777 hours, 10,123 cycles
- Engine: Ge CF343B1
- Engine time: 11,777 hours, 10,123 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF MSP THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN. THE FLIGHT CREW PERFORMED QRH PROCEDURES, DECLARED AN EMERGENCY AND REQUESTED TO RETURN TO MSP.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT MSP.  THIS AIRCRAFT HAD PREVIOUSLY HAD ITS LEFT ENGINE REPLACED ON 01/16/08 FOR AN OIL LEAK IN THE A SUMP AREA.  SEE SDR REXA200800001.  FURTHER TROUBLESHOOTING DISCOVERED THAT THE RIGHT ENGINE ALSO HAD AN INTERNAL LEAK IN THE B SUMP.  THE AIRCRAFT WAS FERRIED TO A MAINTENANCE BASE WHERE THE RIGHT ENGINE WAS REPLACED.
